T Nation

Possible Steroid Side Effects Vid?


#1

Is he taking the piss or is this a genuine steroid side effect?


#2

Are you 12 years old or just braindead?


#3

I didnt ask for negs brah. I asked for opinions on the vid. If your not qualified to speak, then chill.


#4

come on now, serious?

when you eat something does it only affect your belly or does it get absorbed and used by the body.

think before you post retarded shit please


#5

Wow, what dumbass


#6

To the OP, that video is totally legit. Steroids also make your penis shrink, and eventually fall off.


#7

This post was flagged by the community and is temporarily hidden.


#8

It's hilarious how his hand magnifies too when it moves to that side. Dude must be on some serious GH dosage.


#9

Thats what I thought, it was a video editing thing. Thanks Jamma for sharing your experience.

Lots of crew diss but not many can point out the obvious like just did.

Bit like the rats at the gym say'n 'his form is crap!' but they cant say why cos they dont really know. They just diss'n cos they are newbies too.


#10

I see you never recovered from your mother dropping you on your head as an infant.


#11

Between this whole thread and your other posts, I am beginning to think you may actually have a mental handicap....


#12

what was the song at the end?


#13

This post was flagged by the community and is temporarily hidden.


#14

Ok so it was a fake video. Thats what I thought.